| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user reported that she suddenly stopped hearing using the device on (b)(6) 2021.User's hearing performance was satisfactory before the event occurred.Reimplantation is planned.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress seems very likely.However to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user reported that she suddenly stopped hearing using the device on (b)(6), 2021.Re-implantation will be scheduled when there the new device will be received.However, no date has been provided yet.
Event or Problem Description
The user reported that she suddenly stopped hearing using the device on (b)(6) 2021.The user has been reimplanted with a new device on (b)(6) 2022.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.